# SDR 04FDEA02032

- Difficulty date: July 8, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARC4125501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP ATTACHING RIB STOP FITTING FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.
